MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER
Model Number 425-2015X
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model 425-2015x pta catheter allegedly failed to cross the lesion in the anterior tibial artery.This report was received from one source.This event involved one patient whose age, weight and gender was not provided.This patient had no reported patient injury.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8533004
Report Number9616666-2019-00047
Device Sequence Number1839404
Product Code LIT
UDI-Device Identifier00801741132278
UDI-Public(01)00801741132278
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2015X
Device Catalogue Number425-2015X
Device Lot Number50130823
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1